Alert archive / Nevada / Excessive Heat Warnings in 2014
Excessive Heat Warning 2, NWS Las Vegas, NV
NWS Las Vegas, NV issued this excessive heat warning at Jun 30, 2014, 8:35 PM PDT for Clark County, Nye County, Nevada; Inyo County, San Bernardino County, California; Mohave County, Arizona. It took effect at Jul 1, 2014, 10:00 AM PDT. It was in force for 36 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 8:35 PM PDT (03:35 UTC)
- In effect from
- Jul 1, 2014, 10:00 AM PDT
- Expired
- Jul 2, 2014, 10:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 100 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 1:00 PM PDT | EXCESSIVE HEAT 109 | 2 W Pahrump W7las, NV | *** 2 INJ *** TWO MUTUAL AID VOLUNTEERS SUFFERED HEAT-RELATED EXHAUSTION BATTLING A BRUSH FIRE. |
| Jul 1, 1:00 PM PDT | WILDFIRE | 2 W Pahrump W7las, NV | A BRUSHFIRE BROKE OUT NEAR EAST KINGS WAY AND SQUAW VALLEY ROAD IN PAHRUMP. AT LEAST TWO SHEDS, A MOBILE HOME AND TWO MOTOR HOMES BURNED. 4 FAMILIES WERE DISPLACED BY THE FIRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 3.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 660 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 4001 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
226 WWUS75 KVEF 010335 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 835 PM PDT MON JUN 30 2014 ...EXCESSIVELY HOT TEMPERATURES EXPECTED TUESDAY AND WEDNESDAY... .HIGH PRESSURE WILL BRING THE HOTTEST WEATHER SO FAR THIS YEAR TO MUCH OF THE MOJAVE DESERT ON TUESDAY AND WEDNESDAY. THE PROLONGED PERIOD OF HOT WEATHER WHICH IS ALREADY UNDERWAY CAN PRODUCE ACCUMULATED HEAT STRESS ON THE BODY...SO TAKE EXTRA PRECAUTIONS TO STAY COOL AND HYDRATED ALL WEEK. AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-011130- /O.UPG.KVEF.EH.A.0002.140701T1700Z-140703T0500Z/ /O.NEW.KVEF.EH.W.0002.140701T1700Z-140703T0500Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA... BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES... MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 835 PM PDT MON JUN 30 2014 /835 PM MST MON JUN 30 2014/ ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TUESDAY TO 10 PM WEDNESDAY BELOW 4000 FEET... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED AN EXCESSIVE HEAT WARNING BELOW 4000 FEET FOR PORTIONS OF SOUTHERN NEVADA... SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 10 PM WEDNESDAY. THIS REPLACES THE EXCESSIVE HEAT WATCH PREVIOUSLY IN EFFECT. * EXPECTED TEMPERATURES: 110 TO 114 IN THE LAS VEGAS VALLEY AND THE BARSTOW AREA...102 TO 105 IN KINGMAN...112 TO 115 IN THE COLORADO RIVER VALLEY...AND 120 TO 125 IN DEATH VALLEY. * GREATEST IMPACTS: TEMPERATURES ARE FORECAST TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS ARE NOT TAKEN. THOSE MOST SUSCEPTIBLE TO HEAT RELATED ILLNESSES INCLUDE THE HOMELESS...THE ELDERLY...CHILDREN...THOSE WITH CHRONIC AILMENTS...AND PETS. HEAT EXHAUSTION AND HEAT STROKE CAN RESULT FROM PROLONGED EXPOSURE TO THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OUTDOOR ACTIVITIES...DRINK LOTS OF WATER OR OTHER NON- ALCOHOLIC...NON-CAFFEINATED BEVERAGES...WEAR LIGHT WEIGHT...LIGHT COLORED CLOTHING AND IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL VENTILATED PLACES. FRIENDS...RELATIVES AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. && $$
7 follow-up statements
126 WWUS75 KVEF 010911 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 211 AM PDT TUE JUL 1 2014 ...EXCESSIVELY HOT TEMPERATURES EXPECTED TODAY AND WEDNESDAY... .HIGH PRESSURE WILL BRING THE HOTTEST WEATHER SO FAR THIS YEAR TO MUCH OF THE MOJAVE DESERT TODAY AND WEDNESDAY. THE PROLONGED PERIOD OF HOT WEATHER WHICH IS ALREADY UNDERWAY CAN PRODUCE ACCUMULATED HEAT STRESS ON THE BODY...SO TAKE EXTRA PRECAUTIONS TO STAY COOL AND HYDRATED ALL WEEK. AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-011730- /O.CON.KVEF.EH.W.0002.140701T1700Z-140703T0500Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA... BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES... MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 211 AM PDT TUE JUL 1 2014 /211 AM MST TUE JUL 1 2014/ ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ THIS MORNING TO 10 PM PDT /10 PM MST/ WEDNESDAY BELOW 4000 FEET... AN EXCESSIVE HEAT WARNING FOR AREAS BELOW 4000 FEET IN THE MOJAVE DESERT REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM WEDNESDAY. * EXPECTED TEMPERATURES: 110 TO 114 IN THE LAS VEGAS VALLEY AND THE BARSTOW AREA...102 TO 105 IN KINGMAN...112 TO 115 IN THE COLORADO RIVER VALLEY...AND 120 TO 125 IN DEATH VALLEY. * GREATEST IMPACTS: TEMPERATURES ARE FORECAST TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS ARE NOT TAKEN. THOSE MOST SUSCEPTIBLE TO HEAT RELATED ILLNESSES INCLUDE THE HOMELESS...THE ELDERLY...CHILDREN... THOSE WITH CHRONIC AILMENTS... AND PETS. HEAT EXHAUSTION AND HEAT STROKE CAN RESULT FROM PROLONGED EXPOSURE TO THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OUTDOOR ACTIVITIES...DRINK LOTS OF WATER OR OTHER NON- ALCOHOLIC...NON-CAFFEINATED BEVERAGES...WEAR LIGHT WEIGHT...LIGHT COLORED CLOTHING AND IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL VENTILATED PLACES. FRIENDS...RELATIVES AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. && $$ MORGAN
856 WWUS75 KVEF 011705 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1005 AM PDT TUE JUL 1 2014 ...EXCESSIVELY HOT TEMPERATURES EXPECTED TODAY AND WEDNESDAY... .HIGH PRESSURE WILL BRING THE HOTTEST WEATHER SO FAR THIS YEAR TO MUCH OF THE MOJAVE DESERT TODAY AND WEDNESDAY. THE PROLONGED PERIOD OF HOT WEATHER WHICH IS ALREADY UNDERWAY CAN PRODUCE ACCUMULATED HEAT STRESS ON THE BODY...SO TAKE EXTRA PRECAUTIONS TO STAY COOL AND HYDRATED ALL WEEK. AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-020400- /O.CON.KVEF.EH.W.0002.000000T0000Z-140703T0500Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA... BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES... MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 1005 AM PDT TUE JUL 1 2014 /1005 AM MST TUE JUL 1 2014/ ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ WEDNESDAY BELOW 4000 FEET... AN EXCESSIVE HEAT WARNING BELOW 4000 FEET ACROSS THE MOHAVE DESERT REMAINS IN EFFECT UNTIL 10 PM WEDNESDAY. * EXPECTED TEMPERATURES: 110 TO 114 IN THE LAS VEGAS VALLEY AND THE BARSTOW AREA...102 TO 105 IN KINGMAN...112 TO 115 IN THE COLORADO RIVER VALLEY...AND 120 TO 125 IN DEATH VALLEY. * GREATEST IMPACTS: TEMPERATURES ARE FORECAST TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS ARE NOT TAKEN. THOSE MOST SUSCEPTIBLE TO HEAT RELATED ILLNESSES INCLUDE THE HOMELESS...THE ELDERLY...CHILDREN... THOSE WITH CHRONIC AILMENTS... AND PETS. HEAT EXHAUSTION AND HEAT STROKE CAN RESULT FROM PROLONGED EXPOSURE TO THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OUTDOOR ACTIVITIES...DRINK LOTS OF WATER OR OTHER NON- ALCOHOLIC...NON-CAFFEINATED BEVERAGES...WEAR LIGHT WEIGHT...LIGHT COLORED CLOTHING AND IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL VENTILATED PLACES. FRIENDS...RELATIVES AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. && $$ WOLCOTT
652 WWUS75 KVEF 020400 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 900 PM PDT TUE JUL 1 2014 ...EXCESSIVELY HOT TEMPERATURES EXPECTED THROUGH WEDNESDAY... .STRONG HIGH PRESSURE WILL KEEP THE HOTTEST WEATHER SO FAR THIS YEAR CONTINUING THROUGH WEDNESDAY. THE PROLONGED PERIOD OF HOT WEATHER CAN PRODUCE ACCUMULATED HEAT STRESS ON THE BODY...SO TAKE EXTRA PRECAUTIONS TO STAY COOL AND HYDRATED ALL WEEK. AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-021200- /O.CON.KVEF.EH.W.0002.000000T0000Z-140703T0500Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA... BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES... MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 900 PM PDT TUE JUL 1 2014 /900 PM MST TUE JUL 1 2014/ ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ WEDNESDAY BELOW 4000 FEET... AN EXCESSIVE HEAT WARNING BELOW 4000 FEET REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ WEDNESDAY. * EXPECTED TEMPERATURES: 110 TO 114 IN THE LAS VEGAS VALLEY AND THE BARSTOW AREA...102 TO 105 IN KINGMAN...112 TO 115 IN THE COLORADO RIVER VALLEY...AND 120 TO 125 IN DEATH VALLEY. * GREATEST IMPACTS: TEMPERATURES ARE FORECAST TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS ARE NOT TAKEN. THOSE MOST SUSCEPTIBLE TO HEAT RELATED ILLNESSES INCLUDE THE HOMELESS...THE ELDERLY...CHILDREN... THOSE WITH CHRONIC AILMENTS... AND PETS. HEAT EXHAUSTION AND HEAT STROKE CAN RESULT FROM PROLONGED EXPOSURE TO THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OUTDOOR ACTIVITIES...DRINK LOTS OF WATER OR OTHER NON- ALCOHOLIC...NON-CAFFEINATED BEVERAGES...WEAR LIGHT WEIGHT...LIGHT COLORED CLOTHING AND IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL VENTILATED PLACES. FRIENDS...RELATIVES AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. && $$
495 WWUS75 KVEF 021003 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 303 AM PDT WED JUL 2 2014 ...EXCESSIVELY HOT TEMPERATURES EXPECTED THROUGH WEDNESDAY... .STRONG HIGH PRESSURE WILL KEEP THE HOTTEST WEATHER SO FAR THIS YEAR CONTINUING TODAY. THE PROLONGED PERIOD OF HOT WEATHER CAN PRODUCE ACCUMULATED HEAT STRESS ON THE BODY...SO TAKE EXTRA PRECAUTIONS TO STAY COOL AND HYDRATED ALL WEEK. AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-021930- /O.CON.KVEF.EH.W.0002.000000T0000Z-140703T0500Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA... BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES... MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 303 AM PDT WED JUL 2 2014 /303 AM MST WED JUL 2 2014/ ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING BELOW 4000 FEET... AN EXCESSIVE HEAT WARNING FOR AREAS BELOW 4000 FEET IN THE MOJAVE DESERT REMAINS IN EFFECT UNTIL 10 PM THIS EVENING. * EXPECTED TEMPERATURES: 110 TO 114 IN THE LAS VEGAS VALLEY AND THE BARSTOW AREA...102 TO 105 IN KINGMAN...112 TO 115 IN THE COLORADO RIVER VALLEY...AND 120 TO 125 IN DEATH VALLEY. * GREATEST IMPACTS: TEMPERATURES ARE FORECAST TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS ARE NOT TAKEN. THOSE MOST SUSCEPTIBLE TO HEAT RELATED ILLNESSES INCLUDE THE HOMELESS...THE ELDERLY...CHILDREN... THOSE WITH CHRONIC AILMENTS... AND PETS. HEAT EXHAUSTION AND HEAT STROKE CAN RESULT FROM PROLONGED EXPOSURE TO THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OUTDOOR ACTIVITIES...DRINK LOTS OF WATER OR OTHER NON- ALCOHOLIC...NON-CAFFEINATED BEVERAGES...WEAR LIGHT WEIGHT...LIGHT COLORED CLOTHING AND IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL VENTILATED PLACES. FRIENDS...RELATIVES AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. && $$ MORGAN
305 WWUS75 KVEF 021909 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1209 PM PDT WED JUL 2 2014 ...EXCESSIVELY HOT TEMPERATURES EXPECTED THROUGH THIS EVENING... .STRONG HIGH PRESSURE WILL KEEP THE HOTTEST WEATHER SO FAR THIS YEAR CONTINUING TODAY. THE PROLONGED PERIOD OF HOT WEATHER CAN PRODUCE ACCUMULATED HEAT STRESS ON THE BODY...SO TAKE EXTRA PRECAUTIONS TO STAY COOL AND HYDRATED ALL WEEK. AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-030500- /O.CON.KVEF.EH.W.0002.000000T0000Z-140703T0500Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA... BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES... MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 1209 PM PDT WED JUL 2 2014 /1209 PM MST WED JUL 2 2014/ ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING BELOW 4000 FEET... AN EXCESSIVE HEAT WARNING BELOW 4000 FEET IN THE MOJAVE DESERT REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING. * EXPECTED TEMPERATURES: 110 TO 114 IN THE LAS VEGAS VALLEY AND THE BARSTOW AREA...102 TO 105 IN KINGMAN...112 TO 115 IN THE COLORADO RIVER VALLEY...AND 120 TO 125 IN DEATH VALLEY. * GREATEST IMPACTS: TEMPERATURES ARE FORECAST TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS ARE NOT TAKEN. THOSE MOST SUSCEPTIBLE TO HEAT RELATED ILLNESSES INCLUDE THE HOMELESS...THE ELDERLY...CHILDREN... THOSE WITH CHRONIC AILMENTS... AND PETS. HEAT EXHAUSTION AND HEAT STROKE CAN RESULT FROM PROLONGED EXPOSURE TO THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OUTDOOR ACTIVITIES...DRINK LOTS OF WATER OR OTHER NON- ALCOHOLIC...NON-CAFFEINATED BEVERAGES...WEAR LIGHT WEIGHT...LIGHT COLORED CLOTHING AND IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL VENTILATED PLACES. FRIENDS...RELATIVES AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. && $$
220 WWUS75 KVEF 030449 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 949 PM PDT WED JUL 2 2014 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-030600- /O.EXP.KVEF.EH.W.0002.000000T0000Z-140703T0500Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA... BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES... MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 949 PM PDT WED JUL 2 2014 /949 PM MST WED JUL 2 2014/ ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 10 PM THIS EVENING BELOW 4000 FEET... THE EXCESSIVE HEAT WARNING BELOW 4000 FEET IN THE MOJAVE DESERT WILL EXPIRE AT 10 PM THIS EVENING AS TEMPERATURES GRADUALLY DROP BELOW 100 DEGREES IN LAS VEGAS AND SURROUNDING LOWER DESERT AREAS IN SOUTHEAST CALIFORNIA AND NORTHEAST ARIZONA. HIGH TEMPERATURES THURSDAY AND FRIDAY ARE EXPECTED TO LOWER A FEW DEGREES EACH DAY AS A STRONG AREA OF HIGH PRESSURE MOVES OFF TO THE EAST AND MONSOONAL MOISTURE SLOWLY APPROACHES FROM THE SOUTHEAST. HOWEVER...HIGH TEMPERATURES BETWEEN 105 AND 100 DEGREES WILL STILL BE COMMON SO CONTINUE TO TAKE PRECAUTIONS TO AVOID HEAT ILLNESS. $$
110 WWUS75 KVEF 030503 CCA NPWVEF URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LAS VEGAS NV 1002 PM PDT WED JUL 2 2014 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-030615- /O.COR.KVEF.EH.W.0002.000000T0000Z-140703T0500Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA... BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY... YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES... MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 1002 PM PDT WED JUL 2 2014 /1002 PM MST WED JUL 2 2014/ ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 10 PM THIS EVENING BELOW 4000 FEET... THE EXCESSIVE HEAT WARNING BELOW 4000 FEET IN THE MOJAVE DESERT WILL EXPIRE AT 10 PM THIS EVENING AS TEMPERATURES GRADUALLY DROP BELOW 100 DEGREES IN LAS VEGAS AND SURROUNDING LOWER DESERT AREAS IN SOUTHEAST CALIFORNIA AND NORTHEAST ARIZONA. HIGH TEMPERATURES THURSDAY AND FRIDAY ARE EXPECTED TO LOWER A FEW DEGREES EACH DAY AS A STRONG AREA OF HIGH PRESSURE MOVES OFF TO THE EAST AND MONSOONAL MOISTURE SLOWLY APPROACHES FROM THE SOUTHEAST. HOWEVER...HIGH TEMPERATURES BETWEEN 105 AND 110 DEGREES WILL STILL BE COMMON SO CONTINUE TO TAKE PRECAUTIONS TO AVOID HEAT ILLNESS. $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this excessive heat warning went out at Jun 30, 3:00 PM PDT, 5 hours 35 minutes earlier.
Area forecast discussion, Jun 30, 3:00 PM PDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PDT MON JUN 30 2014
.SYNOPSIS...THE HOTTEST TEMPERATURES SO FAR THIS YEAR ARE EXPECTED
THROUGH MID WEEK UNDER AN AREA OF HIGH PRESSURE. THERE WILL BE A
SLIGHT CHANCE OF THUNDERSTORMS NEAR THE SOUTHERN SIERRA AND
MOUNTAINS OF THE SOUTHERN GREAT BASIN TUESDAY...THEN ADDITIONAL
MOISTURE INCREASING FROM THE SOUTHEAST WILL LEAD TO A SLIGHT CHANCE
OF THUNDERSTORMS IN NORTHWEST ARIZONA LATE IN THE WEEK.
&&
.SHORT TERM...CUMULUS CLOUDS WERE DEVELOPING OVER THE HIGHER TERRAIN
AS EXPECTED THIS AFTERNOON. STILL NOT EXPECTING ANY THUNDERSTORMS
ASSOCIATED WITH THIS WEAK CONVECTION. A WEAK SHORTWAVE APPROACHING
FROM THE WEST WILL DESTABILIZE THE AIR MASS JUST ENOUGH TUESDAY FOR
A SLIGHT CHANCE OF THUNDERSTORMS OVER THE HIGHER TERRAIN OF SOUTHERN
NEVADA...NORTHWEST ARIZONA AND NORTHERN INYO COUNTY CALIFORNIA.
MODELS NOT TOO IMPRESSIVE WITH LIFTED INDEX PROGS BUT WITH THE
SHORTWAVE MOVING IN...VERY ISOLATED THUNDERSTORMS CANNOT TOTALLY BE
RULED OUT. COVERAGE IS EXPECTED TO BE VERY LOW HOWEVER. MODELS
INDICATE DRIER AND MORE STABLE AIR MOVING IN FROM THE SOUTHWEST FOR
TUESDAY AND WEDNESDAY. MEANWHILE...THERE IS STILL CONCERN ABOUT
EXCESSIVE HEAT ALTHOUGH CONFIDENCE IS NOT HIGH IN TECHNICALLY
REACHING THE CRITERIA. 12Z MOS KEEPS MAX TEMPS SEVERAL DEGREES BELOW
EXCESSIVE HEAT CRITERIA AND A FEW OF THE BETTER PERFORMING BIAS
CORRECTED MODELS ALSO HAVE SOMEWHAT LOWER TEMPERATURES THAN WHAT WE
WERE FORECASTING FOR TUESDAY AND WEDNESDAY. I AM CONCERNED THAT THIS
WEAK SHORTWAVE COMING THROUGH TUESDAY INTO TUESDAY NIGHT MAY KEEP
TEMPERATURES FROM REACHING EXCESSIVE HEAT LEVELS. HOWEVER THERE IS
STILL SOME MODEL DATA SUPPORTING EXCESSIVE HEAT. I DECIDED TO JUST
KEEP THE WATCH GOING FOR NOW AND LET LATER SHIFTS MONITOR LATEST
MODEL TRENDS.
.LONG TERM...12Z GFS/ECMWF SOMEWHAT SIMILAR KEEPING BEST
MOISTURE/INSTABILITY OVER NORTHWEST ARIZONA FOR THE FRIDAY THROUGH
MONDAY PERIOD. KEPT THE ONLY MENTION OF ISOLATED THUNDERSTORMS IN
MOHAVE COUNTY. OF COURSE, THIS TIME OF YEAR MOISTURE INFLUXES FROM
THE SOUTHEAST CAN HAPPEN QUICKLY SO OUTFLOW BOUNDARIES FROM
CONVECTION IN ARIZONA AND NORTHWEST MEXICO WILL BE MONITORED.
ANOTHER FEATURE OF INTEREST DEPICTED BY 12Z ECMWF MAY BE A WEAK
DISTURBANCE TRAPPED UNDER THE STRONG RIDGE ROTATING INTO THE LOWER
COLORADO RIVER VALLEY SATURDAY AND SUNDAY WHICH COULD PUSH MOISTURE
FURTHER WEST IN EASTERN SAN BERNARDINO COUNTY AND SOUTHEAST NEVADA.
TEMPERATURES COULD BECOME MORE INFLUENCED BY CLOUDS AND STORMS OVER
THE WEEKEND. BUT OVERALL, LEFT VALUES ABOVE NORMAL UNDER STRONG
SUBTROPICAL RIDGE.
&&
.AVIATION...FOR MCCARRAN...EASTERLY WIND COMPONENTS WILL CONTINUE TO
DEVELOP AT THE TERMINAL IN THE LATE MORNING AND EARLY AFTERNOON EACH
DAY THROUGH WEDNESDAY. THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS TUESDAY AFTERNOON AND EVENING OVER THE SPRING
MOUNTAINS AND IN THE MORMON MESA CORRIDOR...WITH THE MAIN THREAT
BEING ERRATIC GUSTY WINDS. VERY HOT TEMPERATURES WILL RESULT IN HIGH
DENSITY ALTITUDES AND LOW LEVEL TURBULENCE EACH DAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...VERY HOT TEMPERATURES WILL RESULT IN HIGH DENSITY
ALTITUDES AND LOW LEVEL TURBULENCE EACH DAY THROUGH WEDNESDAY. THERE
WILL BE A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND
EVENING FROM THE SIERRA NEVADA ACROSS THE HIGHER TERRAIN OF THE
SOUTHERN GREAT BASIN AND OVER THE MOUNTAINS OF CLARK AND MOHAVE
COUNTIES...WITH THE MAIN THREAT BEING ERRATIC GUSTY WINDS.
&&
.FIRE WEATHER...A WEAK SHORTWAVE MAY TRIGGER ISOLATED THUNDERSTORMS
OVER THE HIGHER TERRAIN OF SOUTHERN NEVADA...NORTHWEST ARIZONA AND
NORTHERN INYO COUNTY TUESDAY AFTERNOON AND EVENING. HOWEVER...IT
LOOKS LIKE COVERAGE WILL BE VERY ISOLATED AND NOT ENOUGH TO JUSTIFY
A RED FLAG WARNING FOR DRY LIGHTNING. CONFIDENCE IS NOT VERY HIGH
THAT WE WILL EVEN SEE THUNDERSTORMS DEVELOP AT ALL...MAYBE JUST MORE
EXTENSIVE CUMULUS DEVELOPMENT.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...EXCESSIVE HEAT WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
EVENING FOR NVZ016-017-020>022.
AZ...EXCESSIVE HEAT WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
EVENING FOR AZZ002-003-036.
CA...EXCESSIVE HEAT WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
EVENING FOR CAZ522>527.
&&
HARRISON/PIERCE
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jun 30, 2:27 AM PDT, 18 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 227 AM PDT MON JUN 30 2014 AZZ002-036-CAZ522>527-NVZ016-017-020>022-010700- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 227 AM PDT MON JUN 30 2014 /227 AM MST MON JUN 30 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES WILL CONTINUE TODAY. KEEP TAKING PRECAUTIONS TO BEAT THE HEAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT TEMPERATURES WILL CONTINUE THROUGH THE WEEK. AN EXCESSIVE HEAT WATCH IS IN EFFECT FOR TUESDAY AND WEDNESDAY...WHEN THE HOTTEST TEMPERATURES ARE LIKELY. SEVERAL DAYS OF HOT TEMPERATURES CAN RESULT IN ACCUMULATED STRESS ON THE BODY...SO STAY COOL AND HYDRATED ALL WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ003-010700- NORTHWEST DESERTS- 227 AM MST MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES WILL CONTINUE TODAY. KEEP TAKING PRECAUTIONS TO BEAT THE HEAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT TEMPERATURES WILL CONTINUE THROUGH AT LEAST THURSDAY. AN EXCESSIVE HEAT WATCH IS IN EFFECT FOR TUESDAY AND WEDNESDAY...WHEN THE HOTTEST TEMPERATURES ARE LIKELY. SEVERAL DAYS OF HOT TEMPERATURES CAN RESULT IN ACCUMULATED STRESS ON THE BODY...SO STAY COOL AND HYDRATED ALL WEEK. MONSOON MOISTURE MAY BRING A CHANCE OF THUNDERSTORMS OVER THE WEEKEND...KNOCKING TEMPERATURES DOWN BUT BRINGING THE RISKS OF LIGHTNING...GUSTY WINDS...AND WILDFIRE STARTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-010700- NORTHWEST PLATEAU- 227 AM MST MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES WILL CONTINUE TODAY. KEEP TAKING PRECAUTIONS TO BEAT THE HEAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT TEMPERATURES WILL CONTINUE THROUGH AT LEAST THURSDAY...SO STAY COOL AND HYDRATED ALL WEEK. MONSOON MOISTURE MAY BRING A CHANCE OF THUNDERSTORMS OVER THE WEEKEND...KNOCKING TEMPERATURES DOWN BUT BRINGING THE RISKS OF LIGHTNING...GUSTY WINDS...AND WILDFIRE STARTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>521-NVZ014-015-018-019-010700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-SHEEP RANGE- SPRING MOUNTAINS- 227 AM PDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES WILL CONTINUE TODAY. KEEP TAKING PRECAUTIONS TO BEAT THE HEAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT TEMPERATURES WILL CONTINUE THROUGH THE WEEK...WITH THE HOTTEST WEATHER LIKELY TUESDAY AND WEDNESDAY. STAY COOL AND HYDRATED ALL WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
Nearby
Excessive Heat Warnings in Nevada, 2014Excessive Heat Warnings in California, 2014Excessive Heat Warnings in Arizona, 2014Every excessive heat warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.